# SDR MWEA00575

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,720 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 99366192
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STATION 965 BULKHEAD, RIGHT SIDE AT FLOOR LINE, FIVE INCHES INBOARD OF EXTERIOR SKIN TO WEB ATTACH POINT.  FABRICATED AND INSTALLED TEE, WEB, AND FILLERS.
